Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2023 | Journal Article | LibreCat-ID: 29236 | OA
Backward error analysis for conjugate symplectic methods
R. McLachlan, C. Offen, Journal of Geometric Mechanics 15 (2023) 98–115.
LibreCat | Files available | DOI | arXiv

Filters and Search Terms

keyword="conjugate symplectic methods"


Filter Publications

Display / Sort

Export / Embed